# SDR IPXA2020012215184

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0863
- Aircraft time: 17,785 hours, 10,522 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Web
- Condition: Cracked
- Location: Nr 2 Eng Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG, NR 2 ENG INLET - AFT WEB CRACKED AT THE OUTBD SENSE LWE . REMOVED CRACKED WEB & FABRICATED NEW WEB & INSTALLED IAW PRATT & WHITNEY SRM 54-10-00 FIG201
